# SDR VNAA0301020

- Difficulty date: January 20, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 20,182 hours, 18,093 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2730 · Elevator Control System
- Part: Regulator
- Condition: Failed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED AN ELEVATOR TRIM FAIL INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND WERE INSTRUCTED TO DIVERT TO DAY AND LANDED WITHOUT ANY FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE 49CC AND 59CC REGULATORS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
